# SDR SWAA2016052452040

- Difficulty date: April 30, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 71,509 hours, 67,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 360, BETWEEN BS 19R - 21R.  REPAIRED FRAME IAW EA.
